# SDR USAA950261

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 655280739
- Condition: Failed
- Location: E/E Compt
- Part time: 16,615 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2195 - FLIGHT EN ROUTE DCA TO MSY WITH NR 2 LEADING EDGE FLAP INTRANSIT LIGHT ILLUMINATED.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 LEADING EDGE FLAP DOWN SENSOR AND FLAP/SLAT POSITION MODULEIN E/E COMPARTMENT.  OPS CHECK NORMAL (W)
